Abstract homotopy theory in procategories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 17 (1976) no. 2, p. 113-124
@article{CTGDC_1976__17_2_113_0,
     author = {Porter, Timothy},
     title = {Abstract homotopy theory in procategories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {17},
     number = {2},
     year = {1976},
     pages = {113-124},
     zbl = {0349.18012},
     mrnumber = {445496},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1976__17_2_113_0}
}
Porter, Timothy. Abstract homotopy theory in procategories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 17 (1976) no. 2, pp. 113-124. http://www.numdam.org/item/CTGDC_1976__17_2_113_0/

1 Artin, M., Mazur, B., Etale homotopy, Lecture Notes in Math. 100, Springer (1969). | MR 245577 | Zbl 0182.26001

2 Boardman, J.M., Vogt, R.M., Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Math. 347, Springer (1973). | MR 420609 | Zbl 0285.55012

3 Bousfield, A.K., Kan, D.M., Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972). | MR 365573 | Zbl 0259.55004

4 Brown, K.S., Abstract homotopy theory and generalized sheaf cohomology, Trans. A. M. S. 186 (1973), 419-458. | MR 341469 | Zbl 0245.55007

5 Duskin, J., Pro-objects, Séminaire Heidelberg-Strasbourg 1966-67, Exposé 6, I. R. M. A. Strasbourg.

6 Edwards, D.A., Hastings, H.M., On topological methods in homological algebra, preprint, S. U. N. Y., Binghamton. | MR 424906

7 Grossman, J.W., A homotopy theory for pro-spaces, Trans. A. M. S. 201 (1975), 161-176. | MR 356039 | Zbl 0266.55007

8 Hastings, H.M., Homotopy theory of prospaces I-III, preprints, S. U. N. Y. Bingh am ton.

9 Porter, T., Stability results for topological spaces, Math. Z. 140 (1974), 1-21. | MR 385846 | Zbl 0275.55022

10 Quillen, D., Homotopical algebra, Lecture Notes in Math. 43, Springer (1967). | MR 223432 | Zbl 0168.20903

11 Vogt, R.M., Homotopy limits and colimits, Math. Z. 134 (1973), 11-52. | MR 331376 | Zbl 0276.55006